MathSciNet Relay Station
MathSciNet bibliographic data
MR2276417 35K55 (35B32 35B40 35B41 35K20 37G35 37L10 37L30)
Yari, Masoud Attractor bifurcation and final patterns of the $n$-dimensional and generalized Swift-Hohenberg equations. Discrete Contin. Dyn. Syst. Ser. B 7 (2007), no. 2, 441–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement